# SDR UIEA2018092502058

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,216 hours, 14,835 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9002151
- Part serial: 0772
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD WIPER INOP. R&R LEFT WINDSHIELD WIPER MOTOR IAW 30-42-02.
